# SDR UIEA2019042323930

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,718 hours, 20,375 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 154EWR
- Part serial: E6NH2925
- Condition: Malfunctioned
- Location: Cit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL TEMP IS 5 HIGHER THAN THE RIGHT ENGINE. FUEL FLOW FLUCTUATION ON LEFT ENG UP TO 700 LBS. NO ENGINE PARAMETERS WERE EXCEEDED DURING FLIGHT.   ( LEFT CIT SENSOR REMOVED & REPLACED. PLEASE SEE ITEM 2 ON LOG PAGE 1032748. )
